Matthew Habermann

I am a post-doc at the University of Hamburg, primarily interested in symplectic topology and its interactions with algebraic geometry, representation theory and low-dimensional topology. You can contact me at matthew.habermann AT uni-hamburg.de.

Before coming to Hamburg, I was a PhD student in London at the London school of geometry and number theory (LSGNT), where my advisor was Yankı Lekili.

A complete CV is available here, and my Google Scholar profile here.

Publications and preprints

  1. A note on homological Berglund-Hübsch-Henningson mirror symmetry for curve singularities, submitted. arXiv
  2. Homological mirror symmetry for nodal stacky curves. To appear in Math. Res. Lett. (2023). arXiv
  3. Homological mirror symmetry for invertible polynomials in two variables. Quantum Topol. 13 (2022), no. 2, pp. 207–253. arXiv
  4. Homological Berglund-Hübsch mirror symmetry for curve singularities, joint with Jack Smith. J. Symplectic Geom. Volume 18 (2020), no. 6, 1515-1574. arXiv

Other